# SDR SA08027

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FLASHLIGHT UNDER THE AFT FLIGHT ATTENDANT JUMPSEAT IS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  OPERATIONALLY CHECKS GOOD.
